# SDR AALA202407232971

- Difficulty date: July 20, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 66,324 hours, 27,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY EXIT LIGHTS NOT SECURED AT SEAT 23C AND 29C. RESECURED EMERGENCY LIGHTS ON SEATS 23C AND 29C. PER CMM 25-23-67.
